Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Missed taking duphaston. Any side effects? Not pregnant. Trying to have baby

hi ... im taking duphaston last month but i ran out of my medicine and never continue taking it. my doctor prescribed me to take 2 tablets a day for 10 days but i only took 6 tablets for 3 days and stopped taking it... will it have any effect on me? i am not pregnant my doctor just gave me that medicince to help me conceive.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi pgm,
Thanks for writing in to Heathcare Magic!
It would not affect you physically except for a possible erratic menses for this cycle.
But you should keep enough at home to comply with your doctor's orders.
It can affect/delay your plans to get pregnant.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor